×

zbMATH — the first resource for mathematics

A note on the conformal quasi-invariance of the Laplacian on a pseudo- Riemannian manifold. (English) Zbl 0338.53046

MSC:
53C50 Global differential geometry of Lorentz manifolds, manifolds with indefinite metrics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kostant, B., Verma Modules, etc. Springer Lecture Notes 466 (1975). · Zbl 0372.22009
[2] Helgason, S., Differential Geometry and Symmetric Spaces, Academic Press, New York, 1962. · Zbl 0111.18101
[3] Lichnerowicz, A., ThĂ©orie globale des connections et des groupes d’holonomie, Dunod, Paris, 1955. · Zbl 0116.39101
[4] Yano, K. and Obato, M., J. Diff. Geom. 4, 53-72 (1970).
[5] Kosmann, Y., C. R. Acad. Sci. Paris T 280, ser. A-229 (1975).
[6] Lee, E. G., Conformal Geometry and Invariant Wave Equations, Doctoral Dissertation, M.I.T. 1975.
[7] Choquet-Bruhat, Y., in C. de Witt and J. A.Wheeler (eds.), Battelle Rencontres 1967, W. A. Benjamin, New York, 1968, p. 84.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.